Doctor insights on:
If i've been taking more than the daily recommended dosage of simethicone, every day, over many years, would it cause any conditions or problems?
Yes: A person can over dose on any drug. The effect depends on the drug, the dosage, age and the person's health issues. ...Read more
Not really toxic: Pretty benign compound that disperses gas in the stomach (mostly, rather than lower down in the gut); it sort of pops bubbles. ...Read more
Well tolerated ..: Overall it has limited adverse effects besides some reports of loose stool and stomach upset. It works as a "surfactant" to alter gas bubble formation, so it does not necessarily loose effective over time, just like soap! If you need to take it regular review this with your doctor because there may be a better way to address your symptoms. Best of luck. ...Read more
Yes: Unless you are having painful gas.Get a more detailed answer ›
1st, why RU gassy?: Feeling full of "gas" may reflect malabsorption of food (like gluten, lactose), intake of poorly digested food, or choosing foods known to promote gas (beans, fizzy drinks). Sometimes its more complicated--a stomach emptying too slowly, bacterial overgrowth syndrome, delayed intestinal function, partial obstruction from any cause, infection, rectum problems, and pelvic pathology outside the gut. ...Read more